# SDR DALA2015030601909

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 41,888 hours, 19,030 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Antenna
- Condition: Broken
- Location: Bs 508
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ANTENNA BROKEN AT FS 508, BL 0.  FOUND CORROSION UNDERNEATH. MAINTENANCE REPAIRED IAW ERA 533778-14.
